Giroux, Gaston
Sur les lois d'entrée et de sortie d'une chaîne de Markov
Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 4 , p. 345-362
Zbl 0239.60060 | MR 314126
URL stable : http://www.numdam.org/item?id=AIHPB_1970__6_4_345_0

Bibliographie

Chung, K.L. [1] Markov chains with stationary transition probabilities. Second edition, Springer-Verlag, 1967. MR 217872 | Zbl 0146.38401

[2] On the boundary theory for Markov chains. Acta Math., t. 110, 1963, p. 19-77. MR 150829 | Zbl 0292.60121

[3] On the boundary theory for Markov chains II. Acta Math., t. 115, 1966, p. 111-163. MR 189117 | Zbl 0315.60041

[4] Markov process with infinities. Markov processes and potential theory, John Wiley and Sons, 1967.

[5] Lecture notes on boundary theory for Markov chains. Annals of Mathematics Studies. Princeton University Press, Princeton, 1970. Zbl 0204.51003

Meyer, P.A. [1] Guide détaillé de la théorie « générale » des processus, Séminaire de probabilité II, Université de Strasbourg, Springer-Verlag, 1968. Numdam | MR 235607

Neveu, J. [1] Une généralisation des processus à accroissements positifs indépendants. Abh. Math. Sem. Univ. Hamburg, t. 25, 1960-1961, p. 36-61. MR 130714 | Zbl 0103.36303

[2] Lattice methods and submarkovien processes. Proc. 4th Berkeley Sym. on Prob. and Stat., 1961, p. 347-391. Zbl 0168.38801

[3] Sur les états d'entrée et les états fictifs d'un processus de Markov. Ann. Inst. Henri Poincaré, t. 17, 1961, p. 323-337. Numdam | Zbl 0113.12601